Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 254, NWS Seattle, WA

November 22, 2021

NWS Seattle, WA issued this small craft advisory at Nov 22, 2021, 3:02 AM PST. It took effect at Nov 23, 2021, 1:00 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2021, 3:02 AM PST (11:02 UTC)
In effect from
Nov 23, 2021, 1:00 AM PST
Expired
Nov 23, 2021, 7:00 PM PST
In force
18 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

554 
WHUS76 KSEW 221102
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
302 AM PST Mon Nov 22 2021

PZZ132-230100-
/O.CAN.KSEW.SC.Y.0253.211122T1200Z-211123T0900Z/
/O.NEW.KSEW.SC.Y.0254.211123T0900Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
302 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-230100-
/O.EXB.KSEW.SC.Y.0253.211123T0900Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
302 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM PST TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ150-153-156-170-173-176-230100-
/O.EXT.KSEW.SC.Y.0253.000000T0000Z-211123T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
302 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST TUESDAY...

* WHAT...West winds 15 to 25 kt and seas 8 to 13 ft at 13 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133>135-230100-
/O.EXT.KSEW.SC.Y.0253.211122T1200Z-211123T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
302 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST TUESDAY...

* WHAT...South winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
6 follow-up statements
626 
WHUS76 KSEW 221655
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
855 AM PST Mon Nov 22 2021

PZZ150-153-156-170-173-176-230100-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
855 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt and seas 8 to 13 ft at 13 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133>135-230100-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-Puget Sound and Hood Canal-
855 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...South winds 20 to 30 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands, 
  Admiralty Inlet and Puget Sound and Hood Canal.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-230100-
/O.CON.KSEW.SC.Y.0254.211123T0900Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
855 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-230100-
/O.CON.KSEW.SC.Y.0253.211123T0900Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
855 AM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
300 
WHUS76 KSEW 222251
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
251 PM PST Mon Nov 22 2021

PZZ150-153-156-170-173-176-230700-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
251 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt and seas 8 to 13 ft at 13 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-230700-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
251 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-230700-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1200Z/
Puget Sound and Hood Canal-
251 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-230700-
/O.CON.KSEW.SC.Y.0254.211123T0900Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
251 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-230700-
/O.CON.KSEW.SC.Y.0253.211123T0900Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
251 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 PM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
183 
WHUS76 KSEW 230601
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1001 PM PST Mon Nov 22 2021

PZZ150-153-156-170-173-176-231800-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1800Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1001 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt and seas 8 to 13 ft at 13 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 10 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-134-231200-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1200Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
1001 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands 
  and Admiralty Inlet.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ135-231200-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211123T1200Z/
Puget Sound and Hood Canal-
1001 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
TUESDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Puget Sound and Hood Canal.

* WHEN...Until 4 AM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-231900-
/O.CON.KSEW.SC.Y.0254.211123T0900Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
1001 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-231900-
/O.CON.KSEW.SC.Y.0253.211123T0900Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
1001 PM PST Mon Nov 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST
TUESDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 1 AM to 7 PM PST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
338 
WHUS76 KSEW 231633
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
833 AM PST Tue Nov 23 2021

PZZ130-240000-
/O.EXB.KSEW.SC.Y.0254.000000T0000Z-211124T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
833 AM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* WHAT...Seas around 11 ft at 11 seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-240045-
/O.EXB.KSEW.SC.Y.0254.000000T0000Z-211124T0100Z/
Grays Harbor Bar-
833 AM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM PST THIS AFTERNOON...

* WHAT...Rough bar conditions. Combined seas 11 to 13 feet. Bar
  conditions moderate.  

* WHERE...Grays Harbor Bar.

* WHEN...Until 5 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL DETAILS...Maximum ebb currents will occur around 630
  PM Tuesday and 715 AM Wednesday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ150-153-156-170-173-176-240000-
/O.EXT.KSEW.SC.Y.0253.000000T0000Z-211124T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
833 AM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt and seas 10 to 12 ft at 11 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ132-240045-
/O.CON.KSEW.SC.Y.0254.000000T0000Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
833 AM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-240045-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
833 AM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
031 
WHUS76 KSEW 232236
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
236 PM PST Tue Nov 23 2021

PZZ150-153-156-170-173-176-240000-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211124T0000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
236 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 kt and seas around 11 ft at 11 
  seconds.

* WHERE...Coastal Waters from Cape Flattery to Cape Shoalwater 
  out to 60 nm.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ130-240000-
/O.CON.KSEW.SC.Y.0254.000000T0000Z-211124T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
236 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...West winds 15 to 25 kt and seas around 10 ft at 11 
  seconds.

* WHERE...West Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ110-240100-
/O.CON.KSEW.SC.Y.0254.000000T0000Z-211124T0100Z/
Grays Harbor Bar-
236 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PST THIS
AFTERNOON...

* WHAT...Rough bar conditions. Combined seas 8 to 10 feet, 
  subsiding to 6 to 8 feet this evening. 

* WHERE...Grays Harbor Bar.

* WHEN...Until 5 PM PST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft 
  especially when navigating in or near harbor entrances.

* ADDITIONAL DETAILS...Maximum ebb currents will occur around 630
  PM Tuesday and 715 AM Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances. 

&&

$$

PZZ132-240300-
/O.CON.KSEW.SC.Y.0254.000000T0000Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
236 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ131-240300-
/O.CON.KSEW.SC.Y.0253.000000T0000Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
236 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WHAT...West winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
309 
WHUS76 KSEW 240259
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
659 PM PST Tue Nov 23 2021

PZZ132-240400-
/O.EXP.KSEW.SC.Y.0254.000000T0000Z-211124T0300Z/
East Entrance U.S. Waters Strait Of Juan De Fuca-
659 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

Winds will continue to diminish this evening and overnight. 

$$

PZZ131-240400-
/O.EXP.KSEW.SC.Y.0253.000000T0000Z-211124T0300Z/
Central U.S. Waters Strait Of Juan De Fuca-
659 PM PST Tue Nov 23 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING...

Winds will continue to diminish this evening and overnight. 

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 2:59 AM PST, 3 minutes earlier.

Area forecast discussion, Nov 22, 2:59 AM PST, 3 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
259 AM PST Mon Nov 22 2021

.SYNOPSIS...A front will move across the area late today into
Tuesday for lowland rain and mountain snow. Drier weather for
Wednesday with a stronger front Thursday for rain and breezy
winds. Showers into Friday with potentially a front for Saturday.

&&

.SHORT TERM /TODAY THROUGH WEDNESDAY/...Some morning fog and low
clouds across the Puget Sound this morning will clear as a system
moves near the area offshore. The front will spread rain along the
coast late this morning, and move east through today. Rain amounts
will mainly be light with the front. Mountain snow this evening
through Tuesday, with the heaviest snow in the mountains Tuesday
morning. Snow for the Passes of 5 to 10" with the highest amounts
above 3500 feet, with the snow expected to taper off Tuesday
evening.

Dry weather for Wednesday for most with rain moving along the
coast later Wednesday into Wednesday night. Patchy morning fog on
Wednesday with some clearing. Temperatures in the mid 40s to low
50s through midweek. Chilly temperatures Wednesday morning in the
30s.

.LONG TERM /THURSDAY THROUGH SUNDAY/...The rain from the front
will move across the area Thursday with breezy winds. Snow levels
will be increasing with the front mainly above 5000 feet. Rain
will taper to showers into Friday with high pressure building into
the interior areas. Ensembles have a front Saturday focused
mainly into Vancouver Island, however, there is some uncertainty
in the track, with the best chance for rainfall being along the
coast and into the North Cascades Saturday. Temperatures into the
50s into the weekend with the building high pressure area. JD

&&

.AVIATION...Patchy fog continues to persist across portions of
Western Washington this morning, with conditions at some terminals
fluctuating as winds start to increase slightly at this hour.
Expect transient conditions at terminals in the vicinity of Puget
Sound and along the Outer Coast as areas of fog drift over
terminals at times. Brief bouts of IFR to LIFR conditions possible
with VFR conditions expected away from areas of fog. Expect fog
to mix out between 15- 18Z this morning as winds increase with the
approach of a frontal system later today. SCT -SHRA is expected
with CIGs likely falling to MVFR at all terminals by late
afternoon/early evening, generally in the 1500-2500 ft range.

KSEA...Conditions will continue to fluctuate for the next several
hours as patches of fog move over the terminal, bringing vsby and
CIGs down to as low as 1/2SM and BKN001 at times. As winds
increase ahead of the approaching front this morning, areas of fog
will lift and mix out, with consistent VFR conditions returning.
At this time, 15-16Z looks to be the time for conditions to
improve at the terminal. Expect -SHRA in the vicinity of the
terminal by 21Z with CIGs falling to MVFR after 00Z.

Pullin

&&

.MARINE...Increasing southerly winds across all area waters today
as a frontal system approaches and moves through. Expect advisory
level winds across nearly all area waters through Tuesday morning
before conditions improve once again. A brief break is expected
during the day Wednesday before another system approaches and
moves through Wednesday night into Thursday. Advisory level winds
expected again, with the potential for gales offshore.

Offshore seas will increase to 10 to 12 feet this afternoon with
the passage of the front, with seas falling below 10 feet by
Tuesday afternoon. Swells will increase again on Thursday, likely
eclipsing 10 feet once again Thursday afternoon into Friday.

Pullin

&&

.HYDROLOGY...River flooding not expected through Wednesday. A
front will move through Thursday and Friday for rainfall across
the area and higher snow levels which will cause rivers to rise
with a good chance the Skokomish River in Mason County floods.
River flooding is not expected at this time for other rivers,
though some uncertainty is in the forecast. An additional system
may bring rainfall Saturday for the area. JD

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory from 4 PM this afternoon to 4 PM PST
     Tuesday for Cascades of Pierce and Lewis Counties-Cascades
     of Snohomish and King Counties-Cascades of Whatcom and
     Skagit Counties.

PZ...Small Craft Advisory until 10 AM PST Tuesday for Coastal Waters
     From Cape Flattery To James Island 10 To 60 Nm-Coastal
     Waters From Cape Flattery To James Island Out 10 Nm-Coastal
     Waters From James Island To Point Grenville 10 To 60 Nm-
     Coastal Waters From James Island To Point Grenville Out 10
     Nm-Coastal Waters From Point Grenville To Cape Shoalwater
     10 To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Small Craft Advisory from 1 AM to 7 PM PST Tuesday for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 4 AM PST Tuesday for Admiralty Inlet-
     Northern Inland Waters Including The San Juan Islands-Puget
     Sound and Hood Canal.

&&

www.weather.gov/seattle

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.